U.S. doctors online nowAsk doctors free
Spartanburg, SC
A 52-year-old female asked:

Ihave been off blood thinner for 6 years i have bad scars and blck spots on my face legs and arms if i bump into something it rips my skin off and i o?

1 doctor answer1 doctor weighed in
Dr. Alex Spyropoulos
Internal Medicine 31 years experience
Purpora of arms: It is very common when you are on a blood thinner like warfarin to have purplish or bluish discolorations in the arms, and occasionally on your face. These discolorations may go away or they may persist. They are completely benign. Make sure you are not on other types of blood thinners, like aspirin or Plavix (clopidogrel) that can cause them. As always, discuss with your health care provider.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.